Access count of this item: 66

Files in This Item:
File Description SizeFormat 
0595-9.pdf555.72 kBAdobe PDFView/Open
Title: Examples of Algebraic Surfaces with q = 0 and p$_g \leqq$ 1 which are Locally Hypersurfaces
Authors: Oka, Mutsuo
Issue Date: Jul-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 595
Start page: 99
End page: 111
URI: http://hdl.handle.net/2433/99526
Appears in Collections:Complex Analytic Singularity and Commutative Ring

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.